i dream i was at a concert at my school and some people who didn!￣t like me was trying to make fun of me, but i try my best not to react. i went to catch a bus to go home, the bus drop me off short so i had to walk the rest. when i started walking the road was nice and smooth, as i continued the road became muddy and a whole bunch of horses appeared. they were all muddy, but space out. i was afraid to pass, but since they were spaced out, i try to put my fear behind me and passed them one by one. but the road was really terrible. even though i was safe when i reached home, i still had that fear because i knew the horses were still outside. but instead of me reaching home, i was at work. i woke up after realising that i never reached home but was at work.
I had a dream last night that I arrived at a house to help someone .A lady answered the door and she looked very tired and troubled .She walked me to the back of the home and there was a boy about 12 years old he had horse hooves for his hands and feet.The lady left the boy was communicating with me but not through words he said he was tired of trying to make his mom understand that he is not helpless .The boy had dark hair .And very troubled .Can anyone tell me what this means
I got this album 2 months ago and I!￣m still addicted to listening to it. Definitely one of my favorites.
Long rainy day yesterday, in the nest area. Today promises to be a drying out day. I imagine the BVs in a horaltic pose preparing for the day ahead.
I wish I win this fantastic gadget!
I want to know what to do because I work shifts and these tablets make me dizzy , I want to know if its possible to change and drink them at any time of the day depending on my shifts or should I stick to the time that I am taking them everyday?
This is like a bad joke. PBA is a joke. Pakyaw is a joke.
I am 8 months pregnant and taking my Tribuss at 11 pm everyday. Is it possible for me to change to 8 pm or it will a risk to my unborn baby?
I started taking Atroiza this week on my 34th week of pregnancy, the first day i was dizzy and i had a strange headache, the second day i had night sweats and now all that is no more except feeling strengthless especially on my feet, will this be permanent or not?
Hi, I started using Tribuss about 6 months ago, in May 2013, as my CD4 count was 250 and I developed Shingles. But I am losing weight and I saw a nutritionalist who advise me to eat healthy. I have a healthy appetite and eat three full meals a day plus snack on fruit inbetween but I have lost approximately 20 kg. I am concerned because I do not want to leave my ARV but I do not have a partner. I do not have pain anywhere in my body and I am very energetic. Please advise.